MAUDE Adverse Event Report: STRYKER GMBH TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X22MM, (5/PCKG); PLATE, FIXATION, BONE

STRYKER GMBH TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X22MM, (5/PCKG); PLATE, FIXATION, BONE
Model Number 52-23622S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "on (b)(6) 2021, the patient came to our hospital for internal fixation of the fracture due to the first metatarsal fracture of the left foot.After that, the patient recovered well.On (b)(6) 2022, the patient's x-ray reexamination showed that the screw was broken, and the patient had no obvious discomfort.On (b)(6) 2022, a surgery was performed to take the screw out, but the broken screw could not be removed and retained in the bone.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.Device remains implanted in the patient.
 
Additional Manufacturer Narrative
Correction: please refer to d1, d4 catalog number, gtin, g4 510k#.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information such as patient records as well as the affected device must be available to determine the root cause of the failure.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "on (b)(6)2021, the patient came to our hospital for internal fixation of the fracture due to the first metatarsal fracture of the left foot.After that, the patient recovered well.On (b)(6)2022, the patient's x-ray reexamination showed that the screw was broken, and the patient had no obvious discomfort.On (b)(6)-2022, a surgery was performed to take the screw out, but the broken screw could not be removed and retained in the bone.".

Brand Name
TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X22MM, (5/PCKG)
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15965862
Report Number0008031020-2022-00671
Device Sequence Number5229695
Product Code HRS
UDI-Device Identifier34546540244988
UDI-Public34546540244988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number52-23622S
Device Catalogue Number59-23022
Device Lot Number1000223308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown